PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 21 | 2 | 239-253
Tytuł artykułu

Ring-like structures with unique symmetric difference related to quantum logic

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Ring-like quantum structures generalizing Boolean rings and having the property that the terms corresponding to the two normal forms of the symmetric difference in Boolean algebras coincide are investigated. Subclasses of these structures are algebraically characterized and related to quantum logic. In particular, a physical interpretation of the proposed model following Mackey's approach to axiomatic quantum mechanics is given.
Twórcy
  • Technische Universität Wien, Institut für Algebra und Computermathematik, Wiedner Hauptstraße 8-10, A-1040 Wien
  • Technische Universität Wien, Institut für Algebra und Computermathematik, Wiedner Hauptstraße 8-10, A-1040 Wien
  • Warsaw University of Technology, Faculty of Mathematics and Information Science, Plac Politechniki 1, PL 00-661 Warsaw, Poland
Bibliografia
  • [1] D. Dorninger, H. Länger and M. Maczyński, The logic induced by a system of homomorphisms and its various algebraic characterizations, Demonstratio Math. 30 (1997), 215-232.
  • [2] D. Dorninger, H. Länger and M. Maczyński, On ring-like structures occurring in axiomatic quantum mechanics, Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II 206 (1997), 279-289.
  • [3] D. Dorninger, H. Länger and M. Maczyński, On ring-like structures induced by Mackey's probability function, Rep. Math. Phys. 43 (1999), 499-515.
  • [4] D. Dorninger, H. Länger and M. Maczyński, Lattice properties of ring-like quantum logics, Intern. J. Theor. Phys. 39 (2000), 1015-1026.
  • [5] D. Dorninger, H. Länger and M. Maczyński, Concepts of measures on ring-like quantum logics, Rep. Math. Phys. 47 (2001), 167-176.
  • [6] G. W. Mackey, The mathematical foundations of quantum mechanics, Benjamin, Reading, MA, 1963.
  • [7] M. J. Maczyński, A remark on Mackey's axiom system for quantum mechanics, Bull. Acad. Polon. Sci. 15 (1967), 583- 587.
  • [8] V. S. Varadarajan, Geometry of quantum theory. Springer-Verlag, New York 1985.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1041
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.